# SDR YENA201705250401

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 53,873 hours, 20,496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8721
- Condition: Failed
- Location: Ozone
- Part time: 53,690 hours, 19,019 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF DIRTY SOCKS EVIDENT DURING TAKEOFF. ODOR BEGAN APPROXIMATELY 5000 FT IN BOTH COCKPIT AND ENTIRE CABIN. COCKPIT ODOR DISIPATED AT APPROX FL 180. CABIN ODOR CONTINUED UNTIL REACHING CRUISE- FL 320 (APPROX 27 MIN. INTO FLT). TOGA T/O WITH BLEED ON APU, ENGINE/ WING ANTI ICE OFF ODOR WAS STRONGEST WHEN ENGINE THRST WAS HIGHER AND ALSO DISSIPATED AFTER APU WAS SHUT DOWN IN FLT, AND ENG THRUST REDUCED. ODOR OCCURED ONCE AGAIN ON DESCENT AS AIRCRAFT DESCENDED THROUGH 10,000 FT. ODOR INTENSIFIED AS ACFT DESCENDED; REPLACED BOTH RECIRCULATING FAN FILTER'S AS A PRECAUTION DUE TO ACFT ODOR IAW AMM 21-21-41, OPS CHECKED OK. REMOVED AND REPLACED NR 1 AND 2 OZONE FILTER IAW AMM 21-51-41.
